Translator Disclaimer
2018 Regularity properties and simulations of Gaussian random fields on the sphere cross time
Jorge Clarke De la Cerda, Alfredo Alegría, Emilio Porcu
Electron. J. Statist. 12(1): 399-426 (2018). DOI: 10.1214/18-EJS1393

Abstract

We study the regularity properties of Gaussian fields defined over spheres cross time. In particular, we consider two alternative spectral decompositions for a Gaussian field on $\mathbb{S}^{d}\times \mathbb{R}$. For each decomposition, we establish regularity properties through Sobolev and interpolation spaces. We then propose a simulation method and study its level of accuracy in the $L^{2}$ sense. The method turns to be both fast and efficient.

Citation

Download Citation

Jorge Clarke De la Cerda. Alfredo Alegría. Emilio Porcu. "Regularity properties and simulations of Gaussian random fields on the sphere cross time." Electron. J. Statist. 12 (1) 399 - 426, 2018. https://doi.org/10.1214/18-EJS1393

Information

Received: 1 January 2017; Published: 2018
First available in Project Euclid: 15 February 2018

zbMATH: 06841009
MathSciNet: MR3763911
Digital Object Identifier: 10.1214/18-EJS1393

Subjects:

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.12 • No. 1 • 2018
Back to Top